# SDR SWAA990271

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND FORWARD SERVICE DOOR EMERGENCY EXIT LIGHT FALLING OUT OF DOOR AND LIGHT BLINKING ON AND OFF INTERMITTENTLY.  SECURED EMERGENCY LIGHT ASSY INTO WALL PER M/M, OPS CK WAS NORMAL.
